Research Article
BibTex RIS Cite

Year 2015, Volume: 44 Issue: 6, 1351 - 1359, 01.12.2015

Abstract

References

  • .

On strongly and nicely almost $w_1-p^{w+n}$-projective Abelian $p$-groups

Year 2015, Volume: 44 Issue: 6, 1351 - 1359, 01.12.2015

Abstract




We define the classes of strongly almost  $w_1-p^{w+n}$-projective abelian $p$-groups and nicely almost $w_1-p^{w+n}$-projective abelian $p$-groups as well as
we study their crucial properties. Our results support those obtained
by us in Hacettepe J. Math. Stat. (2014) and Korean J. Math. (2014). 




References

  • .
There are 1 citations in total.

Details

Primary Language English
Subjects Mathematical Sciences
Journal Section Research Article
Authors

Peter Danchev This is me

Publication Date December 1, 2015
Published in Issue Year 2015 Volume: 44 Issue: 6

Cite

APA Danchev, P. (2015). On strongly and nicely almost $w_1-p^{w+n}$-projective Abelian $p$-groups. Hacettepe Journal of Mathematics and Statistics, 44(6), 1351-1359.
AMA Danchev P. On strongly and nicely almost $w_1-p^{w+n}$-projective Abelian $p$-groups. Hacettepe Journal of Mathematics and Statistics. December 2015;44(6):1351-1359.
Chicago Danchev, Peter. “On Strongly and Nicely Almost $w_1-P^{w+n}$-Projective Abelian $p$-Groups”. Hacettepe Journal of Mathematics and Statistics 44, no. 6 (December 2015): 1351-59.
EndNote Danchev P (December 1, 2015) On strongly and nicely almost $w_1-p^{w+n}$-projective Abelian $p$-groups. Hacettepe Journal of Mathematics and Statistics 44 6 1351–1359.
IEEE P. Danchev, “On strongly and nicely almost $w_1-p^{w+n}$-projective Abelian $p$-groups”, Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 6, pp. 1351–1359, 2015.
ISNAD Danchev, Peter. “On Strongly and Nicely Almost $w_1-P^{w+n}$-Projective Abelian $p$-Groups”. Hacettepe Journal of Mathematics and Statistics 44/6 (December2015), 1351-1359.
JAMA Danchev P. On strongly and nicely almost $w_1-p^{w+n}$-projective Abelian $p$-groups. Hacettepe Journal of Mathematics and Statistics. 2015;44:1351–1359.
MLA Danchev, Peter. “On Strongly and Nicely Almost $w_1-P^{w+n}$-Projective Abelian $p$-Groups”. Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 6, 2015, pp. 1351-9.
Vancouver Danchev P. On strongly and nicely almost $w_1-p^{w+n}$-projective Abelian $p$-groups. Hacettepe Journal of Mathematics and Statistics. 2015;44(6):1351-9.